| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2013, no. 5-8


T. Ostrowski, E. Musyck
      Conjecture of two finite fields and its applications
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 5-8, 201-219
      http://dx.doi.org/10.12988/ijcms.2013.13021

P. Bracken
      Some eigenvalue bounds for the Laplacian on Riemannian manifolds
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 5-8, 221-226
      http://dx.doi.org/10.12988/ijcms.2013.13022

J. Cyr, J. Ekstrand, N. Meyers, C. Peoples, J. Peters
      Diagonalizing Hermitian matrices of continuous functions
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 5-8, 227-234
      http://dx.doi.org/10.12988/ijcms.2013.13023

Lidong Zhang, Ziping Du, Ximin Rong
      On the first hitting times to boundary of the reflected O-U process with two-sided barriers
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 5-8, 235-242
      http://dx.doi.org/10.12988/ijcms.2013.13024

S. Singh, I. Singh Grewal
      Geometric distribution as a randomization device: implemented to the Kuk's model
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 5-8, 243-248
      http://dx.doi.org/10.12988/ijcms.2013.13025

B. N. Dharmendra, M. R. Rajesh Kanna, H. L. Parashivamurthy
      Some new modular identities of Ramanujan continued fraction
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 5-8, 249-255
      http://dx.doi.org/10.12988/ijcms.2013.13026

Z. Z. Jamil, M. Helal
      Equivalent between the criterion and the three open set's conditions in disk-cyclicity
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 5-8, 257-261
      http://dx.doi.org/10.12988/ijcms.2013.13027

L. G. Romero, L. L. Luque
      k-Weyl fractional derivative, integral and integral transform
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 5-8, 263-270
      http://dx.doi.org/10.12988/ijcms.2013.13028

B. R. Srivatsa Kumar, T. G. Sreeramamurthy
      Two identities of Ramanujan's cubic continued fraction by modular equations
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 5-8, 271-280
      http://dx.doi.org/10.12988/ijcms.2013.13029

H. Kh. Abdullah
      Vertical shallow rivulets on vertical plane
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 5-8, 281-289
      http://dx.doi.org/10.12988/ijcms.2013.13030

O. Osuna, J. Rodriguez, C. Vargas-De-Leon, G. Villasenor
      Dulac functions for transformed vector fields
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 5-8, 291-297
      http://dx.doi.org/10.12988/ijcms.2013.13031

Mingxia Zhao, Hongjun Wang, Lingrui Zhang
      Uniform attractors for the non-autonomous Benjamin-Bona-Mahony equation
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 5-8, 299-306
      http://dx.doi.org/10.12988/ijcms.2013.13032

Simao N. Stelmastchuk
      The Ito exponential on Lie groups
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 5-8, 307-326
      http://dx.doi.org/10.12988/ijcms.2013.13033

Chikkanna R. Selvaraj, Suguna Selvaraj
      Classical matrices and mean-starshaped sequences
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 5-8, 327-347
      http://dx.doi.org/10.12988/ijcms.2013.13034

Laurentiu Modan
      Note about a combinatorial sum
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 5-8, 349-353
      http://dx.doi.org/10.12988/ijcms.2013.13035

Murad Ozkoc
      On z-\theta-open sets and strongly \theta-z-continuous functions
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 5-8, 355-367
      http://dx.doi.org/10.12988/ijcms.2013.13036

Abd-Elmoneim A. M. Teamah, H. M. Abou Gabal, W. A. Afifi
      Double coordinated search problem
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 5-8, 369-380
      http://dx.doi.org/10.12988/ijcms.2013.13037

Koichi Suyama, Nobuko Kosugi, Kyoko Kaneoka
      Continuous-time Markov analysis for risk evaluation
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 5-8, 381-399
      http://dx.doi.org/10.12988/ijcms.2013.13038


Journals | Books | Author guidelines